Title: Corrected trapezoidal rules for $\int_{-\infty}^{+\infty} x^{\alpha} g(x) dx$
Authors: Verlinden, Pierre ×
Junghanns, P #
Issue Date: 1997
Host Document: 15th IMACS World Congress on Scientific Computation, Modelling and Applied Mathematics pages:469-474
Conference: Numerical Mathematics, Volume 2 location:Berlin
Publication status: published
KU Leuven publication type: IC
Appears in Collections:NUMA, Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.